# SDR CA960826069

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Condition: Stuck
- Location: Emergency System
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR FAILED TO EXTEND DURING APPROACH. EMERGENCY EXTENSION SYSTEM WAS USED TO EXTEND THE GEAR AND AIRCRAFT LANDED SAFELY. RETRACTIONS CARRIED OUT AND IT WAS DISCOVERED THAT SHUTTLE VALVE WAS NOT REPOSITIONING PROPERLY. SHUTTLE VALVE WAS REPOSITIONED USING APPROVED MM PROCEDURE. FURTHER RETRACTIONS WERE CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
